Resultados globales: 2 registros encontrados en 0.02 segundos.
Artículos, Encontrados 2 registros
Artículos Encontrados 2 registros  
1.
11 p, 385.7 KB A note on covers of fibred hyperbolic manifolds / Los, Jérôme (Aix-Marseille Université) ; Paoluzzi, Luisa (Aix-Marseille Université) ; Salgueiro, António (Universidade de Coimbra. Department of Mathematics)
For each surface S of genus g > 2 we construct pairs of conjugate pseudo-Anosov maps, ϕ1 and ϕ2, and two non-equivalent covers pi : S˜ −→ S, i = 1, 2, so that the lift of ϕ1 to S˜ with respect to p1 coincides with one of ϕ2 with respect to p2. [...]
2017 - 10.5565/PUBLMAT6121707
Publicacions matemàtiques, Vol. 61 Núm. 2 (2017) , p. 517-527 (Articles)  
2.
31 p, 536.4 KB Volume entropy for minimal presentations of surface groups in all ranks / Alsedà i Soler, Lluís  (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Juher, David (Universitat de Girona. Departament d'Informàtica i Matemàtica Aplicada) ; Los, Jérôme (Aix-Marseille Université. Institut Mathematiques de Marseille) ; Mañosas Capellades, Francesc (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We study the volume entropy of a class of presentations (including the classical ones) for all surface groups, called minimal geomètric presentations. We rediscover a formula first obtained by Cannon and Wagreich [6] with the computation in a non published manuscrit by Cannon [5]. [...]
2015 - 10.1007/s10711-015-0103-7
Geometriae Dedicata, 2015  

¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.